I just popped in my Olanzapine at 7pm,I always feel tired and sleepy a few hours after I take it.I don’t like taking pills morever with the sleepy side effect,how I wish one day I can recover and don’t need it anymore,Anyone thinks like me?
Most people feel the same as you, but realize we need them. Your not alone in this at all.
I fight sleep and drowsy feelings often too. I think it might be why coffee is so popular among us.
Szphrenic needs medicine for life time…!!! I am also against psy med… one day effective med will come with less side effect…
Don’t leave them so soon, but search for other herbal meds and anything you suspect can help, don’t limit yourself, this world is full of undiscovered chances even your home, no matter that you sleep so much, when you are awaken don’t stop searching,
Ali i think ur family is rich right…!!!
I think that to feel drowsy and sleepy is pure luxury. I welcome that feeling. And if a medication can get me that feeling, so much the better for it. Because for sure, I can’t get a drowsy, sleepy feeling without medication. Without meds, I’d be WIRED all the time.
I don’t like psychiatric meds either. But I have to take them because the alternative is much worse.
@Gtx1990, Try taking your Olanzapine a little later in the evening. Like 9 or 10 pm. See if that helps you.
I wasn’t always compliant with my meds, at times I simply refused or stopped taking them when I thought I was okay. For the very same reasons I heard many of you complaining about. And other problems like dystonic reaction and other extrapyramidal side-effects. But, at least for me, the longer I took my meds, the less problems I had with them. Even the negative side effects eventually improved. I still have my own issues and occasional symptoms, but for the most part I am myself again. If you have certain problems with any given med, you can always ask your doctor to switch meds. Every med I ever took had it’s own unique experience, it’s different for everyone. But I think it’s important to be on some kind of med or meds and to keep seeking new treatment options when you have problems. Hope this helps, I’m not trying to deliver a sermon or offend anyone.
I don’t like taking my meds but I have no choice really.
If I don’t take my meds I become so delusional and paranoid that I actually become a danger towards others.
Stay on your meds @Gtx1990.
It’s just another pill for me. I do well on the psych meds. They keep my symptoms under control and that is cool. Meanwhile I take other pills everyday for cholesterol and other things.
It’s not a bid deal to me at my age!
I’m on a ton of meds that I take three times a day and I take them religiously. I know the alternatives are to land in the ER or the hospital psych ward or dead. I simply have no choice.
Olanzapine, clozapine and quetiapine can all be big sedators. But I hardly get sedated off quetiapine anymore. It passes in time.
i think like u
it has bad side effect
but psychosis more worse
what to do
Side effects from meds suck, but you have to accept that you need them. I know too many people who stopped and had horrible things happen
Hugs and if need to talk to dr. They aren’t perfect and need new one go for it. But I think it’s part of our mental illness to think we don’t need meds. Remember it’s a bitch to accept but we don’t have a rational disease
I don’t get tired from olanzapine infact it relaxes me and helps me with the fight against anxiety
Awesome, glad you found something that helps
This topic was automatically closed 90 days after the last reply. New replies are no longer allowed.